# SDR HYIA20150428003

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0123
- Aircraft time: 16,626 hours, 1,352 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL FUMES SMELL IN CABIN DURING FLIGHT.  R & R THE HEATER FUEL PUMP & LEAK CHECKED WITH NO FURTHER DEFECTS NOTED.
